Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

rinaranae

Member
  • Total Reviews

    2
  • Content Count

    69
  • Joined

  • Last visited

Community Reputation

5 Neutral

About rinaranae

  • Rank
    Junior Member

Profile Information

  • Gender
    Female
  • Location
    Colorado

Recent Profile Visitors

3,670 profile views
  1. Holy shhmokes it has been far too long since my last login. I almost got a white head the other day, and then thought of my amazingly wonderful experience with Accutane, and then had some brief flash backs of how bad my skin used to be....worry built up until I fell asleep, only to wake to clear skin. You have NO idea how emotionally wrecked you are after uhhh say 5-6 years of terrible cysts all over your face. Then to go through a small amount of hoops with the doc/derm and "attempt...

    1. rinaranae

      Help!

      My advise is don't stress, and I know your thinking "how can I not" but its not horrible. You will be surprised at how quick the time goes. You will get a little worse, but nothing thats like monsterous. Good luck, dont stress, and yes aquaphor on the lips I have been done with Accutane for 7 months and I have had 2 small white heads, its a miracle worker. Just think about how nice your skin will be, and get pumped your gonna look great!
    2. rinaranae

      Depressed.

      I know how horrible it is, Im sorry that you feel so crappy right now. Honestly, I would either tell him in a "brotherly love" kinda way that he needs to keep his mouth shut or just keep your distance. I have been around so many people in my life that do nothing but make stupid little comments every single chance they get. And being around that all the time can really take a toll. Its not worth the stress, and he is obviously not sensitive to how you feel. Bite the bullet for a little longe
    3. HOLY HELL that close up is CLOSE!! haha I could practically see my darn chin hair....Just kiddin, I dont have chin hair!....Or dooooo I? And my skin looks a bit blotchy huh! Once the acne is gone, somehow our eyes still wander in search of other imperfections. How dare you judge me. Judgy-Mc Judgerson!! Ok, well now that I have managed to waste at least 40 seconds of your time looking extra close at my chin area...and then making you feel guilty........Good day
    4. 7 months after Accutane! All I can say is..I have the "out of sight out of mind" syndrome lately. No acne, no researching stupid expensive makeup, or "special" face washes-just simple, clean, non-oily, soft skin that I LOVE Its worth it, stop dwelling on the "if's" and do it, because if you hide out like I did, and wait until your fed up with your acne, your gonna think "Im so fed up now, and Accutane makes it worse, I cant handle any worse" lalala whelp, lemme tell ya. YOU CAN, as hum
    5. rinaranae

      Accutane/claravis 80 Mg Month 5

      hmmm...they changed the way acne.org comes up on my phone and it wont let me post pics!! Gah that is lame!! AND it wont let me "view full site" either. It's like the app version.....dont like it much :^/
    6. Why helloooo there everyone, I am still taking Accutane/Claravis 80 mg/day Side Effects -dry face -dry lips -blurry vision -eczema on hands Whelp, I am finally on my last month of Accutane!!! YAY me! After my last visit with the derm, I was told that he wanted me to do a 6th month on tane. He said if I did a sixth month I'd be in the 70 percent "cured" group....Only thing is, when I spoke to my Insurance to make sure they would cover Accutane before I started, they said that they o
    7. rinaranae

      End Of Month Four On Accutane

      Well thank you very much!!! I am so happy with my skin for the first time in so many years! I promise you it will get better! Some people take to the meds quicker than others , just be patient and you will love the results!! Good luck on your journey! Dont give up, it will be worth the wait
    8. Ya, I have had the same problem actually....the loss of oil is probably messing with our mucus membranes....hahaha gah that sounded nerdy! This might feel like TMI, but mine is really thin, like water. I usually notice it if I'm bending over to grab something...it just drips like water. Kinda weird, but can't say it's horribly obnoxious compared to those bloody cysts!
    9. rinaranae

      End Of Month Four On Accutane

      Good day friends, I am currently taking Accutane/Claravis 80mg/day Side effects: -Dry inside my nose -a bit of eczema on the top of my hands -blurry vision at night -dry lips -CLEAR SKIN I am doing so great on my fourth month, have to admit that it took me until the beginning of month four to clear up completely but I must say WOO WEEE it feels good. I have not had this much confidence in so long, I hadn't been complimented on my skin in so long, I was afraid to touch my own fac
    10. Good day fellow acne sufferers, I am now on my fourth month of Accutane (Claravis) 80mg/day So, I went to the derm on the 6th and FINALLY they bumped me up to 80mg. Once again, a different dermatologist. I liked this one, although she made alot of "Oh how great your skin is looking" comments and come on lady, I think we both know that you have no idea what it looked like before, but hey its the thought that counts, eh! My face was finally pretty much fully clear besides some scaring from
    11. Well hello there, I am at the end of month three on Accutane/Claravis. I am still at 60/mg per day Side Effects: -eczema on the top of both of my hands -Dry lips (have a minor crack in the corner that won't go away) -Still breaking out with cysts and white heads -Blurred vision at night -red(sun burned look) on my nose and cheeks My journey so far has been some what consistant unfortunately. I started out pretty bad; Tons of black heads and bumps on my forehead and cheeks, cys
    12. rinaranae

      Day 70 - Help! Blurred Vision In My Left Eye?!?

      hmmm...I would defo mention it to your derm next time you go. But on the positive side; Pretty much every side effect (dry eyes, scalp, vision issues etc) that I hear about people having go away very soon after you stop taking it. I know that is not very comforting right now, just hang in there. You know if it keeps bothering you and you still have a few weeks until you see your derm, there are "nurse hotlines" and you can call them, ask whatever question and they give you their advise. I ha
    13. Hi there, Just thought I would share my new found creative outlet. What is she speaking about? You ask...well feast your little eyes on my very first painting ever! As I lay in my bed, rotting my brain by the second, cozy warm and completely useless I think to myself....."get up woman, jimminy cripes you already have a permanent outline of your body from laying here all the time. Why dontcha just do something....anything. ding! A lightbulb goes off and I dream up all of these paintings tha
    ×